Open Access
Translator Disclaimer
April 1996 Partial least squares algorithm yields shrinkage estimators
Constantinos Goutis
Ann. Statist. 24(2): 816-824 (April 1996). DOI: 10.1214/aos/1032894467

Abstract

We give a geometric proof that the estimates of a regression model derived by using partial least squares shrink the ordinary least squares estimates. The proof is based on a sequential construction algorithm of partial least squares. A discussion of the nature of shrinkage is included.

Citation

Download Citation

Constantinos Goutis. "Partial least squares algorithm yields shrinkage estimators." Ann. Statist. 24 (2) 816 - 824, April 1996. https://doi.org/10.1214/aos/1032894467

Information

Published: April 1996
First available in Project Euclid: 24 September 2002

zbMATH: 0859.62067
MathSciNet: MR1394990
Digital Object Identifier: 10.1214/aos/1032894467

Subjects:
Primary: 62J07
Secondary: 62F10

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top